Skip to Content

Is it okay to take Celexa 40mg along with the Latuda and if so what were the results of doing so?

Responses (1)

masso 18 Oct 2013

Interactions between your selected drugs

citalopram ↔ lurasidone
Applies to: Celexa (citalopram), Latuda (lurasidone)
Using citalopram together with lurasidone may increase side effects such as dizziness, drowsiness, and difficulty concentrating. Some people may also experience some impairment in thinking and judgment. You should avoid or limit the use of alcohol while being treated with these medications. Avoid driving or operating hazardous machinery until you know how the medications affect you. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.

Other drugs that your selected drugs interact with

Celexa (citalopram) interacts with more than 500 other drugs.
Latuda (lurasidone) interacts with more than 400 other drugs.

Interactions between your selected drugs and food

No results found - however, this does not necessarily mean no interactions exist. ALWAYS consult with your doctor or pharmacist.

https://www.drugs.com/interactions-check.php?drug_list=679-335,3278-14870

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Side effects when increased Celexa from 20-40mg?

Posted 29 Sep 2011 1 answer

Anyone else tried 40MG Adderall and 80MG Celexa?

Posted 3 Nov 2011 1 answer

Anyone notice memory loss while on Latuda?

Posted 29 Apr 2012 5 answers

Are my side effects common with latuda?

Posted 24 Jan 2016 2 answers